IEEE Transactions on Automatic Control, Vol.48, No.5, 900-907, 2003
Robust H-infinity filtering for uncertain Markovian jump systems with mode-dependent time delays.
This note considers the problem of robust H-infinity filtering for uncertain Markovian jump linear systems with time-delays which are time-varying and depend on the system mode. The parameter uncertainties are time-varying norm-bounded. The aim of this problem is to design a Markovian jump linear filter that ensures robust exponential mean-square stability of the filtering error system and a prescribed L-2-induced gain from the noise signals to the estimation error, for all admissible uncertainties. A sufficient condition for the solvability of this problem is obtained. The desired filter an be constructed by solving a set of linear matrix inequalities. An illustrative numerical example is provided to demonstrate the effectiveness of the proposed approach.
Keywords:H-infinity filtering;linear matrix inequalities;Markovian jump systems;robust filtering;time-delay systems;uncertain systems